How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. M. Lahkar Your Own Question
Dr. M. Lahkar
Dr. M. Lahkar, Doctor (MD)
Category: Health
Satisfied Customers: 1349
Experience:  MD in Radiodiagnosis
Type Your Health Question Here...
Dr. M. Lahkar is online now
A new question is answered every 9 seconds

here lately I have been picking my skin on my face, my chest

Customer Question

I just had a baby girl 9 months ago. I love her sooo much! But here lately I have been "picking" my skin on my face, my chest( which had devolped a staph infecion) Im not working doint have a decent insurance. I was told by my doc a few yrs ago I was bi-polor which i treated for, but now I cant afford the meds. I work REALLY hard to control my emotions to the point of getting headaches. I afaid someone will take my daughter from me if I tell a doc or someone the feeling and thoughts I have, (not about killing my self). I really dont have any friends, my hubby understands, but I dont tell him the whole thing. Its hard to express my thoughts. I try to expain that i am afaid something will happen to my daughter and my brain starts to run away with my imagion. Or something bad will happen to my hubby. So much anxiatiy i am dealing with, how can i get better??
Submitted: 7 years ago.
Category: Health
Expert:  Dr. M. Lahkar replied 7 years ago.

So are you anxious that someone will take your daughter away from you? Are you depressed now?

Do you have panic attacks like sudden sweating, cold limbs, feeling dizzy, fast heart beat?

What meds are you on now?

I'm still online to answer your queries after you send me this info.
Customer: replied 7 years ago.
When I first had her, i had a panic attack that made me feel really sick to my tummy, like either i had to throw up, or go out the other end. And yes I am depressed now, I have had a few panic attacks since then, I could be just reading and i will get one. I have gained weight lots of it, I cant seem to stop. I will actually get upset if I dont have a sweet snacks in the house, is that weird? I am currently on trazodone, oxcarbazepine, budeprion. Don't really seem to help. I cant fall asleep and stay asleep with out sleeping pills. My brain just will not shut down
Expert:  Dr. M. Lahkar replied 7 years ago.
Hello, you need to undergo cognitive behavioral therapy so that you become less dependent on medicines. You can still continue to take the medicines though. In addition, you may take xanax (alprazolam) or klonopin ( clonazepam) for a good sleep.

You may be knowing that the panic attacks can be related to various factors and most of them can be dealt with by the patient herself or with some help of a therapist.

The best way to have control on your emotions and thus stay mentally and physically fit is through psychotherapy. You may require several sessions to deal with your problems but its worth as it is safe and effective in the long run. Look up this site on CBT.

I hope my answer is helpful to you. For accepting the answer, please press the "GREEN ACCEPT" button.
I would be highly obliged for a POSITIVE FEEDBACK and BONUS from you.
Customer: replied 7 years ago.
Im sorry for any inconvince, but my daughter has used this credit card without my knowledge, and she is in need of a doctors care, and meds. She is currently on better meds then she had listed before, stronger anyway, and i am taking care of her daughter while she is getting better, which she is but its going to take time. And nobody will take her daughteer away from her or me. Anyway sorry I cannot accept the answer, but my credit card is already over the limit, I am surprized that is was accepted.

Related Health Questions